# SDR MASA2009122700366

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 13,099 hours, 10,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2610 EWR - CAPTAIN REPORTED THE EMERGENCY LIGHTS WERE FLICKERING ON AND OFF IN ARMED POSITION.  ACFT FERRIED TO CLT AND MX CHANGED PCB 5 IN JB 11
